К теории римановых пространств V ( K ) .

Г.И. Кручкович

Sibirskij matematiceskij zurnal (1961)

  • Volume: 2, Issue: 3, page 400-413
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Кручкович, Г.И.. "К теории римановых пространств $V(K)$.." Sibirskij matematiceskij zurnal 2.3 (1961): 400-413. <http://eudml.org/doc/59722>.

@article{Кручкович1961,
author = {Кручкович, Г.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {пространства $V(K)$; условие; канонические виды К-разложений; единственность максимального К-разложения; Riemannian manifolds},
language = {rus},
number = {3},
pages = {400-413},
publisher = {Izd. AN SSSR},
title = {К теории римановых пространств $V(K)$.},
url = {http://eudml.org/doc/59722},
volume = {2},
year = {1961},
}

TY - JOUR
AU - Кручкович, Г.И.
TI - К теории римановых пространств $V(K)$.
JO - Sibirskij matematiceskij zurnal
PY - 1961
PB - Izd. AN SSSR
VL - 2
IS - 3
SP - 400
EP - 413
LA - rus
KW - пространства $V(K)$; условие; канонические виды К-разложений; единственность максимального К-разложения; Riemannian manifolds
UR - http://eudml.org/doc/59722
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.